Title:
A model of structural calculus applied to a circular arch
Author(s):
Gimena Ramos, N.; Gonzaga Vélez, P.; Gimena Ramos, L.; Valdenebro García, J. V.
Publication:
ACHE
Volume:
58
Issue:
244
Appears on pages(s):
57 - 66
Keywords:
DOI:
Date:
1/3/2007
Abstract:
In this paper, it is presented a structural model that represents the mechanical behaviour of a twisted beam with a general shape, load and supports (statically determined or not). It is solved through a numerical procedure based on the application of a recurrence law obtained from the relationship of solicitation and deformation in two extreme consecutive points of an incremental of the centroid line. This model is specify in an linear system of twelve ordinary differential equations and its solution has a matricial transfer notation. The bifixed circular arch of constant cross section has been calculated by the numerical procedure developed and compared with others existing. At the same time, it is presented the way to proceed to design calculus tables in a systematic manner that permits determine solicitations and deformations in a circular arch.
ACI International Partner, ACHE Spain, International Partner Access
View Resource »